MathSciNet Relay Station
MathSciNet bibliographic data
MR1738410 (2000m:22018) 22E47 (20G20)
Huang, Jing-Song; Li, Jian-Shu Unipotent representations attached to spherical nilpotent orbits. Amer. J. Math. 121 (1999), no. 3, 497–517.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement